# SDR 99UAL900217

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7458U
- Make and model: Boeing 727222
- Aircraft serial: 21912
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3985401
- Condition: Leaking
- Location: Lower Aft Body
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 8,000 FEET LOWER AFT BODY OVERHEAT LIGHT ILLUMINATED.  CREW DECLARED AN EMERGENCY AND DIVERTED TO SFO.  *S/D*  MIANTENANCE REPLACED A LEAKING LEFT HAND PACK VALVE AND FAULTY CLAMP ON THE KEEL BEAM DUCT.  NO FURTHER PROBLEMS REPORTED.
